For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Female -- Vaginal Discharge/Infections
Discharge and MODICON
Posted on: 01/03/2007
Usually after I have my period I spot for a day or so and it is a brownish color. After this past period I had the spotting as normal, however it is now over a week later and I am having a thick brown discharge, almost like I am having another period except it is brown with small amounts of "fresh" looking blood mixed in. What could this be? I had heard that it could be a sign that I was pregnant, but I am on MODICON contraception. Should I stop taking the pill until I can tell if I'm pregnant?
You are right this sounds unusual. The important thing is to make sure you don't have an infection--Please go to your local clinic, doctor or Planned Parenthood and be checked out.
The health care provider will probably be able to figure out what is going on..